# SDR SIMA20140328006

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,423 hours, 32,085 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DECENT IN IMC CONDITIONS, FIRST OFFICER'S IAS BECAME INVALID, DROPPING TO APPROX 140 KTS, CAPTAIN'S & STBY WERE NORMAL.  AFTER FURTHER DECENT FIRST OFFICER'S IAS STARED WORKING NORMALLY & CAPTAIN'S IAS BECAME UNRELIABLE DROPPING TO APPROX THE BOTTOM OF THE SCALE.  AFTER A FEW MINUTES & FURTHER DECENT ALL IAS INDICATIONS RETURNED TO NORMAL.  DRAINED FAIR AMOUNT WATER FROM CAPTAIN`S SIDE, LOTS OF WATER FROM FIRST OFFICER`S SIDE VIA QUICK DISCONNECTS.  DID DUAL PITOT STATIC SYS LEAK CHECKS IAW AMM 34-13-00, ALL CHECKS WERE GOOD.  BOTH ADC'S OPS CHECKED GOOD IAW 34-15-00.  BOTH ADC'S & PITOT STATIC SYS ARE RVSM ELIGIBLE .
